# SDR AALA20030451

- Difficulty date: April 11, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHTS IN FIRST CLASS THROUGH FRONT OF COACH SECTION INOPERATIVE.  SECURED OVERHEAD EMERGENCY EXIT LIGHT BATTERY CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
